MAUDE Adverse Event Report: 2.4MM T-PLATE 3 HOLES HEAD/ 10 HOLES SHAFT/66MM; PLATE, FIXATION, BONE

2.4MM T-PLATE 3 HOLES HEAD/ 10 HOLES SHAFT/66MM; PLATE, FIXATION, BONE
Model Number 249.919
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a hardware removal from their left pelvis and left ankle due to pain.Two (2) washers were retained in the patient¿s pelvis.The surgeon removed 7.3mm cannulated screws from the pelvis from the left ankle four (4) plates and 28 screws were removed.The surgery was completed successfully.This report is linked to (b)(4).This report is for one (1) 2.4mm t-plate 3 holes head/ 10 holes shaft/66mm.This is report 3 of 20 for (b)(4).

Brand Name
2.4MM T-PLATE 3 HOLES HEAD/ 10 HOLES SHAFT/66MM
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key12728670
Report Number2939274-2021-06404
Device Sequence Number1467316
Product Code HRS
UDI-Device Identifier10886982171511
UDI-Public10886982171511
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K001941
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number249.919
Device Catalogue Number249.919
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date11/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5 VA-LCP MED DSTL TIB PL/10 H/LFT; 2.7/3.5 VA-LCP MED DSTL TIBIA PL/8 H/LFT; ONE-THIRD TUBULAR PL COLLAR 8 HOLES/97; UNK - SCREWS: CANNULATED; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING; UNK - SCREWS: METAPHYSEAL; WASHER 13.0MM
Outcome Attributed to Adverse Event Required Intervention;